# SDR RAIA201811280021

- Difficulty date: November 24, 2018
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: RAIA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM LOWER RT MATING FLANGE HAVE CORROSION BETWEEN FRAME 25 & 26.  R&R RT OMEGA BEAM.
